Discrete & Computational Geometry

, Volume 51, Issue 3, pp 702–721

On Spaces of Infinitesimal Motions and Three Dimensional Henneberg Extensions

Article

DOI: 10.1007/s00454-014-9580-y

Cite this article as:
Cruickshank, J. Discrete Comput Geom (2014) 51: 702. doi:10.1007/s00454-014-9580-y
  • 72 Views

Abstract

We investigate certain spaces of infinitesimal motions arising naturally in the rigidity theory of bar and joint frameworks. We prove some structure theorems for these spaces and, as a consequence, are able to deduce some special cases of a long standing conjecture of Graver, Tay and Whiteley concerning Henneberg extensions and generically rigid graphs.

Keywords

FrameworksRigidityHenneberg moves

Mathematics Subject Classification

52C25

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.School of Mathematics, Statistics and Applied MathematicsNational University of Ireland GalwayGalwayIreland